# SDR SIMA201136403

- Difficulty date: December 30, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145883
- Aircraft time: 17,854 hours, 15,414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit & Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUNCTIONAL CHECK FLIGHT REQUIRED DUE TO FUMES IN BOTH COCKPIT AND CABIN.  AIRCRAFT RELEASED FOR FCF PURPOSES ONLY.  FCF FOUND SATISFACTORY.
